# SDR W8PA970709

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON SEAT TRACK.  BLENDED DAMAGE, FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED SEAT TRACK PER SRM 53-00-52, 51-40-02, 51-20-01.  (M)
